On algebraic volume density property

Kaliman, Shulim; Kutzschebauch, Frank (2016). On algebraic volume density property. Transformation groups, 21(2), pp. 451-478. Springer 10.1007/s00031-015-9360-7

[img]
Preview
Text
Kaliman-K.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (373kB) | Preview
[img] Text
10.1007_s00031-015-9360-7.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (339kB) | Request a copy

A smooth affine algebraic variety X equipped with an algebraic volume form ω has the algebraic volume density property (AVDP) if the Lie algebra generated by complete algebraic vector fields of ω-divergence zero coincides with the space of all algebraic vector fields of ω-divergence zero. We develop an effective criterion of verifying whether a given X has AVDP. As an application of this method we establish AVDP for any homogeneous space X = G/R that admits a G-invariant algebraic volume form where G is a linear algebraic group and R is a closed reductive subgroup of G.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Kaliman, Shulim and Kutzschebauch, Frank

Subjects:

500 Science > 510 Mathematics

ISSN:

1083-4362

Publisher:

Springer

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

13 Jul 2017 15:36

Last Modified:

13 Jul 2017 15:36

Publisher DOI:

10.1007/s00031-015-9360-7

BORIS DOI:

10.7892/boris.98613

URI:

https://boris.unibe.ch/id/eprint/98613

Actions (login required)

Edit item Edit item
Provide Feedback